# SDR FXGA201409231438

- Difficulty date: September 23, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N935CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Engine: Pwa JT8D9A
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT TIP PLATING REPAIR FROM ZV73 TO ZV147 BETWEEN YV157 & YV172.  GOUGES FOUND ON FWD LT SIDE OF VERTICAL STABILIZER UNDER UPPER & LOWER BANANA FAIRING.
